MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 5, 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 5, 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-5017
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 70 months after a right total knee replacement procedure, the patient experienced prosthesis wear, joint pain, swelling and stiffness.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 02-012-60-1616 - tru stem ext 16mm x 160mm.(b)(6) 02-012-61-2000 - tru offset stem ext coupler, 2mm.(b)(6) 02-012-42-5008 - logic pts, size 5, 8mm.(b)(6) 02-012-61-2000 - tru offset stem ext coupler, 2mm.(b)(6) 02-012-60-1416 - tru stem ext 14mm x 160mm.5042500208-06-05 - cc distal fem augment sz 5, 10mm.(b)(6) 208-05-05 - cc distal fem augment sz 5, 5mm.(b)(6) 02-010-06-0350 - tru cc femoral size 5 right.(5374497)02-010-06-0551 - tru post.Aug.Size 5, 5mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
B1: updated.B2: updated.H6: corrected health effect - clinical code, type of investigation.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.

Brand Name
LOGIC CC TIB INSERT SIZE 5, 17MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19655644
Report Number1038671-2024-02255
Device Sequence Number6540503
Product Code JWH
UDI-Device Identifier10885862266262
UDI-Public10885862266262
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Catalogue Number02-012-65-5017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown